# SDR 2008UALA05575

- Difficulty date: September 2, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 64,129 hours, 18,520 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: S161N3001
- Condition: Faulty
- Location: Recirc Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MUSTY SMELL IN CABIN.   WHILE TROUBLESHOOTING FOUND LEFT FILTER NEW AND ALL DUCTS CLEAN.  RIGHT RECIRC FILTER IS FAULTY.  REPLACED RT RECIRC FILTER.
